Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 151, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 8, 2025, 11:21 PM CDT for Kandiyohi County, Meeker County, Stearns County, Minnesota. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2025, 11:21 PM CDT (04:21 UTC)
- Expired
- Aug 9, 2025, 12:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kandiyohi County, MN, Meeker County, MN, Stearns County, MN
The radar
The Minneapolis radar (KMPX), 112 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 9:34 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 4.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4021 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
872
WUUS53 KMPX 090421
SVRMPX
MNC067-093-145-090500-
/O.NEW.KMPX.SV.W.0151.250809T0421Z-250809T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1121 PM CDT Fri Aug 8 2025
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Northeastern Kandiyohi County in central Minnesota...
Northwestern Meeker County in central Minnesota...
Central Stearns County in central Minnesota...
* Until midnight CDT.
* At 1121 PM CDT, severe thunderstorms were located along a line
from 9 miles south of Melrose to over Spicer, or along a line from
29 miles west of St. Cloud to 8 miles northeast of Willmar, moving
northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind
damage to roofs, siding, and trees.
* Locations impacted include...
Willmar, St. Anthony, Albany, Paynesville, Richmond, New London,
Spicer, Freeport, Green Lake, Farming, Manannah, New Munich,
Greenwald, Lake Henry, Roscoe, Spring Hill, Regal, Paynesville
Airport, Lake Koronis Regional Park and Hawick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds and
large hail.
&&
LAT...LON 4513 9504 4560 9488 4574 9454 4521 9450
TIME...MOT...LOC 0421Z 245DEG 22KT 4555 9476 4540 9483 4522 9493
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Dunleavy3 follow-up statements
091
WWUS53 KMPX 090431
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1131 PM CDT Fri Aug 8 2025
MNC067-093-145-090500-
/O.CON.KMPX.SV.W.0151.000000T0000Z-250809T0500Z/
Kandiyohi MN-Meeker MN-Stearns MN-
1131 PM CDT Fri Aug 8 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN KANDIYOHI, NORTHWESTERN MEEKER AND CENTRAL STEARNS
COUNTIES...
At 1131 PM CDT, severe thunderstorms were located along a line from
7 miles south of Freeport to near Spicer, or along a line from 25
miles west of St. Cloud to 11 miles northeast of Willmar, moving
east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
Locations impacted include...
St. Anthony, Albany, Paynesville, Richmond, New London, Freeport,
Green Lake, Farming, Manannah, New Munich, Lake Henry, Roscoe,
Spring Hill, Regal, Paynesville Airport, Lake Koronis Regional
Park, St. Martin and Hawick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds and
large hail.
&&
LAT...LON 4514 9496 4561 9483 4572 9454 4521 9450
TIME...MOT...LOC 0421Z 248DEG 21KT 4553 9477 4539 9483 4520 9494
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Dunleavy952
WWUS53 KMPX 090441
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1141 PM CDT Fri Aug 8 2025
MNC067-093-145-090500-
/O.CON.KMPX.SV.W.0151.000000T0000Z-250809T0500Z/
Kandiyohi MN-Meeker MN-Stearns MN-
1141 PM CDT Fri Aug 8 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN KANDIYOHI, NORTHWESTERN MEEKER AND SOUTH CENTRAL
STEARNS COUNTIES...
At 1141 PM CDT, severe thunderstorms were located along a line from
7 miles southwest of Albany to 6 miles north of Atwater, or along a
line from 22 miles west of St. Cloud to 13 miles northeast of
Willmar, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
Locations impacted include...
Paynesville, Richmond, Farming, Manannah, Roscoe, Lake Koronis
Regional Park, Paynesville Airport, St. Martin and Hawick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds and
large hail.
&&
LAT...LON 4517 9488 4553 9475 4561 9453 4521 9450
TIME...MOT...LOC 0431Z 254DEG 19KT 4553 9470 4539 9477 4520 9487
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Dunleavy357 WWUS53 KMPX 090450 SVSMPX Severe Weather Statement National Weather Service Twin Cities/Chanhassen MN 1150 PM CDT Fri Aug 8 2025 MNC067-093-145-090500- /O.EXP.KMPX.SV.W.0151.000000T0000Z-250809T0500Z/ Kandiyohi MN-Meeker MN-Stearns MN- 1150 PM CDT Fri Aug 8 2025 ...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT MIDNIGHT CDT FOR NORTHEASTERN KANDIYOHI, NORTHWESTERN MEEKER AND SOUTH CENTRAL STEARNS COUNTIES... The storms which prompted the warning have weakened below severe limits, and no longer pose an immediate threat to life or property. Therefore, the warning will be allowed to expire. However, heavy rain is still possible with these thunderstorms. A Severe Thunderstorm Watch remains in effect until 400 AM CDT Saturday for a portion of central Minnesota. && LAT...LON 4517 9488 4553 9475 4561 9453 4521 9450 TIME...MOT...LOC 0441Z 254DEG 19KT 4554 9463 4540 9470 4521 9480 $$ Dunleavy
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 10:29 PM CDT, 52 minutes earlier. Its key messages:
- Elevated heat and humidity of today becomes noticeably less so starting Saturday, continuing into next week.
- A round of thunderstorms is likely late this evening into early Saturday morning, with a few storms possibly strong to severe.
- Much more tranquil weather conditions from late Saturday through much of next week.
Area forecast discussion, Aug 8, 10:29 PM CDT, 52 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 1029 PM CDT Fri Aug 8 2025 .KEY MESSAGES... - Elevated heat and humidity of today becomes noticeably less so starting Saturday, continuing into next week. - A round of thunderstorms is likely late this evening into early Saturday morning, with a few storms possibly strong to severe. - Much more tranquil weather conditions from late Saturday through much of next week. && .UPDATE... Issued at 1016 PM CDT Fri Aug 8 2025 Thunderstorms are beginning to develop across western Minnesota along a frontal boundary. The 09.00z MPX sounding shows a strong cap (~24C at 800mb), but the profile out of ABR is more favorable with considerably cooler temperatures aloft. The convection that has managed to develop near KAXN has overcome what capping does exist (although it's been slow to intensify), but appears that it's becoming more organized. Anticipating this line to fill in to the south over the next couple of hours and continue to move to the northeast through early morning. A Severe Thunderstorm Watch has been issued, with the main threats being large hail initially before transitioning to more of a damaging wind threat. && .DISCUSSION... Issued at 317 PM CDT Fri Aug 8 2025 A fairly extensive stratocumulus deck has lingered across central-southern MN and western WI throughout the day in the wake of early morning convection. In addition, this cloud cover has generally remained north of a warm front wobbling over the MN/IA border which has had a hard time pushing northward through the day today. This has not only kept instability from rising higher than expected but has also kept temps/dewpoints/heat index values lower than expected. The first result of this has been the early cancellation of all heat advisory headlines across the WFO MPX coverage area. The next result has been lower CAPE/higher CINH across the area, evidenced by showers trying to move into southern MN from the FSD area that has been weakening while shifting eastward and racing away from the nearly north-south oriented cold front over the far eastern Dakotas. Nevertheless, there is still sufficient instability in advance of the cold front per SPC analysis, including MUCAPE in the 4000-5000 j/kg range, over the southern 1/3 of MN that additional storms could take advantage of later this evening into the overnight hours should deep layer shear better align with the progression of the surface cold front. There is still plenty of uncertainty as to whether thunderstorms that develop this evening over the eastern Dakotas and progress eastward across central-southern MN can become surface based to tap into the high instability. So while there is little doubt that thunderstorms will develop this evening, thus having PoPs into the Likely category, it is a matter of the storm strength and them being elevated vs surface-based, which if surface-based, they could then tap into the low-level MUCAPE and the strong low-level jetting and bulk shear. So, overall a conditional and uncertain scenario for severe weather is expected tonight. The main hazard still looks to be damaging wind gusts, but large hail and a few tornadoes cannot be ruled out. The precipitation will have pushed through the bulk of the coverage area by daybreak Saturday morning with only a few generic (non- severe) thunderstorms possible by that point as the cold front makes continued progress eastward through the day Saturday. This will drop the precip chances across the area from west to east and also make for cooler and less humid conditions across the coverage area. Highs will only range from the upper 70s to mid 80s on Saturday. For next week, very similar day-to-day conditions are expected with very few chances for precipitation. In fact, many locations may well experience no precipitation for the entire week. This is due to generally high pressure prevailing at the surface, even despite the arrival of a frontal boundary midweek that looks mainly dry, and weak ridging aloft to keep appreciable trough axes away from the area. Highs will remain in the upper 70s to mid 80s range with tolerable humidity levels. && .AVIATION /00Z TAFS THROUGH 00Z SUNDAY/... Issued at 635 PM CDT Fri Aug 8 2025 Low-range VFR for all TAF sites at initialization but the expectation is still there to have convection late this evening through early morning Saturday at all sites. A complex of thunderstorms is expected to develop over the eastern Dakotas late this evening then steadily shift eastward over central- southern MN and western WI through the overnight hours. VFR- worthy rain showers will likely precede and follow the main batch of storms, but the TSRA itself will likely drop conditions to MVFR, with IFR visibility possible should the heavier showers move directly across the terminals. Precipitation will end from wet to east around daybreak onward, with the precip lingering longest at EAU. Breezy S winds at the start will shift to a more W direction behind the precip, with the stronger storms possibly producing strong variable wind gusts. KMSP...Have nudged the best timing for TSRA slightly later in this TAF set, looking for it to move across MSP in the 07z-10z timeframe. Gusty winds and heavy rain look to be the main hazards, but some hail cannot be ruled out. Ceilings and visibility will likely drop to MVFR during the time of TSRA, with IFR visibility possible. Otherwise, VFR conditions are expected through this evening, and once again from around sunrise onward behind the precipitation. /OUTLOOK FOR KMSP/ SUN...VFR. Wind SW 5-10 kts. MON...VFR. Wind W 5-10 kts. TUE...VFR. Wind SW 5-10 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && UPDATE...Dye DISCUSSION...JPC AVIATION...JPC
Hazardous weather outlook, Aug 8, 6:51 PM CDT, 4 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 651 PM CDT Fri Aug 8 2025 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 091000- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 651 PM CDT Fri Aug 8 2025 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Clusters of thunderstorms will likely develop along a cold front this evening across western Minnesota and track eastward through the overnight hours. A few thunderstorms may be severe, with the main hazards being large hail and damaging winds. A tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Lingering thunderstorms are possible across portions of western Wisconsin and southern Minnesota on Saturday. Severe weather chances are low. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation may be needed tonight into early Saturday morning.
In the hours before
Special weather statement, Aug 8, 9:31 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
931 PM CDT Fri Aug 8 2025
MNZ048-049-090315-
Pope MN-Stearns MN-
931 PM CDT Fri Aug 8 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN POPE AND NORTHWESTERN
STEARNS COUNTIES UNTIL 1015 PM CDT...
At 931 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Glenwood, or 27 miles south of Alexandria, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Sauk Centre, Melrose, Glenwood, Brooten, Grove Lake, Villard,
Greenwald, Elrosa, Gilchrist, Meire Grove, Westport, Sedan, Padua,
Glenwood Airport, Sauk Centre Airport and St. Rosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4541 9546 4549 9547 4568 9536 4575 9527
4576 9465 4541 9514
TIME...MOT...LOC 0230Z 225DEG 26KT 4551 9534
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
DunleavyLocal storm report, Aug 8, 10:06 PM CDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1006 PM CDT Fri Aug 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM Hail 2 E West Union 45.80N 95.04W
08/08/2025 M0.88 Inch Todd MN Trained Spotter
&&
TDHLocal storm report, Aug 8, 10:13 PM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1013 PM CDT Fri Aug 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM Hail Sauk Centre 45.74N 94.96W
08/08/2025 M1.00 Inch Stearns MN Trained Spotter
&&
TDHLocal storm report, Aug 8, 10:17 PM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1017 PM CDT Fri Aug 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM Hail Sauk Centre 45.74N 94.96W
08/08/2025 M0.88 Inch Stearns MN Trained Spotter
Corrects previous hail report from Sauk
Centre.
&&
TDHSpecial weather statement, Aug 8, 10:25 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1025 PM CDT Fri Aug 8 2025
MNZ048-049-057-090400-
Kandiyohi MN-Pope MN-Stearns MN-
1025 PM CDT Fri Aug 8 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT NORTHERN KANDIYOHI...
SOUTHEASTERN POPE AND NORTHWESTERN STEARNS COUNTIES UNTIL 11 PM
CDT...
At 1025 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 7 miles northeast of Brooten to 7 miles
northeast of Kerkhoven, or extending from 27 miles southeast of
Alexandria to 11 miles northwest of Willmar, moving northeast at 25
mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
New London, Spicer, Brooten, Belgrade, Green Lake, Norway Lake,
Greenwald, Elrosa, Meire Grove, Georgeville, Sibley State Park and
Padua.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4527 9525 4557 9515 4567 9484 4523 9485
4523 9525 4524 9525 4524 9526
TIME...MOT...LOC 0324Z 243DEG 23KT 4559 9504 4541 9513 4524 9521
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
DunleavySpecial weather statement, Aug 8, 11:07 PM CDT, 14 minutes before
Special Weather Statement National Weather Service Twin Cities/Chanhassen MN 1107 PM CDT Fri Aug 8 2025 MNZ049-057-058-090445- Kandiyohi MN-Meeker MN-Stearns MN- 1107 PM CDT Fri Aug 8 2025 ...A LINE OF STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MEEKER... NORTHEASTERN KANDIYOHI AND WESTERN STEARNS COUNTIES UNTIL 1145 PM CDT... At 1107 PM CDT, Doppler radar was tracking a line of strong thunderstorms extending from 9 miles south of Melrose to near Willmar, or extending from 30 miles north of Willmar to near Willmar, moving northeast at 20 mph. HAZARD...Wind gusts up to 40 mph and penny size hail. SOURCE...Radar indicated. IMPACT...Gusty winds could knock down tree limbs and blow around unsecured objects. Minor damage to outdoor objects is possible. Locations impacted include... Willmar, Melrose, Paynesville, New London, Spicer, Freeport, Green Lake, New Munich, Greenwald, Elrosa, Meire Grove, Lake Henry, Spring Hill, Regal, Georgeville, Hawick, Paynesville Airport, Lake Koronis Regional Park, Sibley State Park and St. Rosa. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 4514 9507 4561 9494 4575 9468 4521 9469 TIME...MOT...LOC 0407Z 241DEG 18KT 4554 9485 4546 9490 4535 9496 4519 9500 MAX HAIL SIZE...0.75 IN MAX WIND GUST...40 MPH Dunleavy
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:16 PM CDT | Special Weather Statement | MPX | Swift | 29 min |
| Aug 8, 9:31 PM CDT | Special Weather Statement | MPX | Pope | 44 min |
| Aug 8, 10:19 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stearns, Todd | 41 min |
| Aug 8, 10:25 PM CDT | Special Weather Statement | MPX | Kandiyohi | 35 min |
| Aug 8, 10:52 PM CDT | Severe Thunderstorm Warning | MPX | Stearns, Todd | 17 min |
| Aug 8, 11:07 PM CDT | Special Weather Statement | MPX | Kandiyohi | 38 min |
| Aug 9, 1:39 AM CDT | Severe Thunderstorm Warning | MPX | Sherburne, Wright | 38 min |
| Aug 9, 1:46 AM CDT | Severe Thunderstorm Warning | MPX | Wright | 44 min |
| Aug 9, 2:29 AM CDT | Severe Thunderstorm Warning | MPX | Wright | 27 min |
| Aug 9, 4:45 AM CDT | Special Weather Statement | MPX | Hennepin, Ramsey | 90 min |
| Aug 9, 9:27 AM CDT | Special Weather Statement | MPX | Freeborn | 33 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.